Laplace transforms and the American straddle.

Alobaidi, G.; Mallier, R.

Journal of Applied Mathematics (2002)

  • Volume: 2, Issue: 3, page 121-129
  • ISSN: 1110-757X

How to cite


Alobaidi, G., and Mallier, R.. "Laplace transforms and the American straddle.." Journal of Applied Mathematics 2.3 (2002): 121-129. <>.

author = {Alobaidi, G., Mallier, R.},
journal = {Journal of Applied Mathematics},
keywords = {American straddle options; partial Laplace transform},
language = {eng},
number = {3},
pages = {121-129},
publisher = {Hindawi Publishing Corporation, New York},
title = {Laplace transforms and the American straddle.},
url = {},
volume = {2},
year = {2002},

AU - Alobaidi, G.
AU - Mallier, R.
TI - Laplace transforms and the American straddle.
JO - Journal of Applied Mathematics
PY - 2002
PB - Hindawi Publishing Corporation, New York
VL - 2
IS - 3
SP - 121
EP - 129
LA - eng
KW - American straddle options; partial Laplace transform
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.